# SDR DALA2022052403620

- Difficulty date: May 23, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N418DX
- Make and model: Airbus A330-941
- Aircraft serial: 2010
- Aircraft time: 19 hours, 8 cycles
- Engine: Rroyce TRENT700072
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3418 -ATB- DUE TO RIGHT ENGINE COMPRESSOR STALL. CORRECTIVE ACTION: C/W SURGE TROUBLESHOOTING PER A330TSM TASK 72-30-00-810-807-A. ALL STEPS COMPLETED, NO FADEC FAULTS NOTED. C/W VIGV AND VSV ACTUATING MECHANISM LUBE PER A330AMM. C/W TEST 7 ENGINE HIGH POWER TEST - NO ISSUES NOTED. (8177510)
